# SDR RRXA000232

- Difficulty date: April 11, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,216 hours, 30,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOILATION CORROSION DAMAGE TO A/C SKIN AT STA 320, LONGERON 36.  CUT OUT CORROSION, FABRICATED FILLER AND DOUBLER USING .050 7075-T6.  TREATED AND PRIMED FILLER, DOUBLER AND AREA.  INSTALLED FILLER, DOUBLER AND SEALED IAW EO 00-091 NR 8900.
